There are several treatments in your case that need to be discussed based on your profile specifically.
Is a common problem after hormonotherapy and radiotherapy for prostate cancer, but you have to discuss it with your urologist.
You should visit and advise an urologist. You could get help and solution to your problem .
ADT and radiotherapy for Prostate cancer stops the erection.
Can be treated
There are solutions but it’s a difficult case. You should book an appointment with your urologist to discuss it
Erection problems are very common after hormonal therapy (androgen deprivation therapy) and radiotherapy for prostate cancer. What’s important is that even in these cases there are viable and effective solutions.
The content of the answers is strictly informative and should not be considered a substitute for medical advice
Get answers to your health concerns. Submit your question and our specialists will help.
We’ll email you when a specialist replies.
An unexpected error occurred but we’re working on it. Please try again.
Provide details about your health concerns
Be short and to the point so specialists can give you a clear answer
Refer to people by name
Request price for services
Post offensive or abusive content
We moderate your questions and send them to doctoranytime specialists
If you enter your email, we’ll notify you when a specialist answers your question
Once your question receives an answer, we’ll post it in the related doctoranytime sections